# SDR SWIA200312708

- Difficulty date: December 21, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 23,218 hours, 20,039 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 799
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 5,418 hours, 4,281 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AP PITCH TRIM CAUTION MESSAGE AT 6500 FEET MSL (2300 AGL) ON FINAL.  REMOVED AND REPLACED FCC 4000 CARDS 1A & 2A IAW MM 22-12-14.  OPS CHECK GOOD.  P/N:  622-9815-704, S/N OFF:  854.
